# SDR ASAA2019010227824

- Difficulty date: January 2, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RT STA 500F FRAME FWD BAFFLE CLIP CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE CLIP AT FWD CARGO COMPARTMENT RH STA 500F, IAW SRM 51 40 02 0G 0 ITEM 7 PAGE 4.
